Simple and insensitive bounds for a grading and an overflow model

Share/Save/Bookmark

Dijk van, Nico M. (1987) Simple and insensitive bounds for a grading and an overflow model. Operations Research Letters, 6 (2). pp. 73-76. ISSN 0167-6377

[img]
Preview
PDF
452Kb
Abstract:Simple and intuitively obvious lower and upper bounds are suggested for a specific grading and an overflow model. The bounds are based on product-type modifications and are insensitive. Numerical support indicates a potential usefulness for quick engineering purposes.
Item Type:Article
Copyright:© 1987 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69868
Official URL:http://dx.doi.org/10.1016/0167-6377(87)90033-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page